# SDR G1IA20250928098

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N6728H
- Make and model: Beech B200
- Aircraft serial: BB1193
- Aircraft time: 17,658 hours, 15,189 cycles
- Engine: Pwc PT6A42A
- Engine time: 16,945 hours, 15,943 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Check Valve
- Part number: 10138901123
- Condition: Faulted
- Location: Zone 500 Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LT FUEL PRESSURE LIGHT ILLUMINATED.  LT FUEL FLOW GAUGE ERRATIC. TURNING ON LT STNDBY PUMP HAD NO EFFECT ON FUEL FLOW.  LT ENG BEGAN SPOOLING DOWN ON IT'S OWN.  SECURED ENG IAW CHKLST.  NO EXTERNAL ABNORMALITIES,  LEAKS, SMOKE, FUMES, OR FLAMES NOTED. CONDUCTED SINGLE ENG LANDING WITHOUT INCIDENT. OUT OF CAUTION, DECLARED EMERGENCY, CONTACTED AK COMMS CENTER ON SATPHONE TO INFORM THEM OF SITUATION. PERFORMED DETAILED INSPECTION OF LT WING & NACELLE FUEL TANKS, FUEL VENTING SYS, FUEL FILTERS, & LT ENGINE FUEL SYS. FOUND LT WING OTBD AFT FUEL VENT CHK VALVE INTERNAL SPRING MISSING.  PERFORMED MULTIPLE GROUND RUNS & OPS CHECK FLTS WITH NO DEFECTS OR ANOMALIES NOTED.
